MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926032400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Myocardial Infarction (1969)
Date of Event 01/13/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr#2134265-2018-01625, 2134265-2018-01626, 2134265-2018-01627, and 2134265-2018-01628.It was reported that st elevation myocardial infarction (stemi) and death occurred.A 4.00mmx32mm synergy stent was advanced but was unable to cross the target lesion.At some time during the procedure three emerge balloons, a 2.00x20mm, a 3.0x20mm, and a 3.0x30mm, were used along with a 3.5x15mm nc quantum balloon.The patient was reported to have experienced stemi and subsequently died.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Also same case as mdr# 2134265-2018-02211.Previously it was reported that st elevation myocardial infarction (stemi) occurred during the procedure but now it is reported the patient presented with stemi.It was further reported that the 100% stenosed target lesion was located in a severely calcified, non-tortuous, mid to distal right coronary artery (rca).The 3.0x20mm emerge balloon was used first, followed by the 3.0x30mm and 2.0x20mm emerge balloons, and the 3.5x15mm nc quantum balloon.Prior to the patient's death, angioplasty, thrombectomy, and stenting with a 3.5 x 32 synergy ii stent were performed.The patient died due to cardiac arrest.The physician did not consider the patient's death to be related to these devices.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7278279
Report Number2134265-2018-00872
Device Sequence Number19408315
Product Code NIQ
UDI-Device Identifier08714729840374
UDI-Public08714729840374
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2018
Device Model NumberH7493926032400
Device Catalogue Number39260-3240
Device Lot Number20850365
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;